Approximations of small jumps of Lévy processes with a view towards simulation

Asmussen, Soren, Asmussen, Soeren, Rosinski, Jan, Asmussen, Søren, Rosiński, Jan . Journal of Applied Probability 2001. 38 (2) :482-493

Locate this article in:

Bibtex

@article{CIS-173087,
  Author = {Asmussen, Soren and Asmussen, Soeren and Rosinski, Jan and Asmussen, Søren and Rosiński, Jan},
  Title = {Approximations of small jumps of Lévy processes with a view towards simulation},
  Journal = {Journal of Applied Probability},
  Volume = {38},
  Number = {2},
  Year = {2001},
  Pages = {482--493},
  Keywords = {Brownian motion, Gamma process, Edgeworth expansion, Cumulants, Functional central limit theorem, Infinitely divisible distribution, Stable process, Berry-Esseen theorem, 60F05 (MSC2000), 60F17 (MSC2000), 60E07 (MSC2000), 60G51 (MSC2000), 60G52 (MSC2000), 65C99 (MSC2000), normal inverse Gaussian process}
}

Similar articles